# SDR 2017FA0000291

- Difficulty date: July 19, 2017
- Submitted: July 19, 2017
- Operation: General aviation
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 13,476 hours, 8,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 671103921
- Condition: Dented
- Location: Pax Door
- Part time: 13,476 hours, 8,195 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF DENTED CABIN DOOR OPENING STRUCTURE.
